MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD SAFETY-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON, DICKINSON AND COMPANY BD SAFETY-LOK; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 305564
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2018
Type of Reportable Event Malfunction
Event or Problem Description
When utilizing the 10ml syringe to inject medication the medication leaked around the plunger, out of the syringe, and onto the patient.This patient was not negatively impacted and unfortunately, the device was not retained.It is not known what medication was being administered.

Brand Name
BD SAFETY-LOK
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
one becton drive
franklin lakes NJ 07417
MDR Report Key8284524
Report Number8284524
Device Sequence Number18873947
Product Code FMI
UDI-Device Identifier00382903055647
UDI-Public(01)00382903055647
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2019
Report Date (Section F) 01/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number305564
Device Catalogue Number305564
Device Lot Number8166897
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Other
Date Report to Manufacturer01/29/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/07/2019